MathSciNet Relay Station
MathSciNet bibliographic data
MR2399064 (2009g:62059) 62G20 (53C20 62E20 62H35)
Bhattacharya, Abhishek; Bhattacharya, Rabi Statistics on Riemannian manifolds: asymptotic distribution and curvature. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2959–2967.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement